MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION OH/USA MODIFIED SWIVEL ADAPTOR; MAYFIELD

INTEGRA LIFESCIENCES CORPORATION OH/USA MODIFIED SWIVEL ADAPTOR; MAYFIELD
Catalog Number A1115
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The modified swivel adaptor (a1115) was returned for evaluation: device history record (dhr) - the dhr was reviewed and shows no abnormalities related to the reported failure.Failure analysis - the investigation of the returned unit shows a missing retaining pin to hold the swivel sleeve on.The unit had excessive wear on the swivel teeth, the torque knob had damaged threads and the washers and retaining rings are worn.By the completion of service, the swivel sleeve, retaining pin, washers retaining rings and label, will be replaced along with general maintenance and cleaning.Root cause - the complaint is confirmed via inspection of the unit.The probable root cause is routine wear and improper/rough handling of the unit.No further corrective action is required based on the acceptability of risk and no adverse trends identified.This will be monitored and trended going forward.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported that the modified swivel adaptor (a1115) came apart when the patient was, being positioned for a craniotomy procedure.There was a brief delay until another positioner was found and replaced.There was no patient injury.

Brand Name
MODIFIED SWIVEL ADAPTOR
Common Device Name
MAYFIELD
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key24011581
Report Number3004608878-2025-00245
Device Sequence Number13097165
Product Code FWZ
UDI-Device Identifier10381780267782
UDI-Public10381780267782
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown